Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


low CD4 and depression / anxiety
Oct 20, 2007

Can a low CD4 (below 50) affect your mental health (depression, anxiety, etc)? I am not depressed due to the low CD4. Is it possible as my meds that I have just started (Truvada and Reyataz with booster) kick in more, will my depression / anxiety naturally diminish?

Response from Dr. Horwath

Low CD4 doesn't generally cause depression,but advancing AIDS can contribute to fatigue, apathy and low energy. When your meds start to improve your illness, you should start to feel better and have more energy.



Previous
Quality of Life
Next
How to Carry on

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement